# SDR DALA1212786305

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 95,888 hours, 11,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHT AT FIRST/SECOND OF THE OVERWING ESCAPE SLIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED. (2012-00101)
